# SDR COMA9630129

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Hot Section
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ITT REACHED 931 DEGREES FOR APROXIMATELY 2 SECONDS DURING TAKEOFF.  HOT SECTION INSPECTION AND REPAIR.  TIME SINCE LAST HOT SECTION INSP - 3289 HOURS.
